# SDR MZZA2011020400005

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 38,716 hours, 14,447 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 9081
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 17,847 hours, 6,057 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED TRIP OFF LIGHT ON.  RIGHT PACK 40 PSI, LEFT PACK 8 PSI.  RETARD THROTTLES, RAN SPLIT.  NO CHANGE PACK SAME PRESSURE NORMAL.  PERFD PRECOOLER CTRL VALVE SYS HEALTH CHECK FOR NR 1 ENG IAW AMM 36 -12-00, FOUND BUTTERFLY SHAFT ON VALVE INOP.  R&R SAME IAW AMM 36-12-02, RAN BOTH ENG AT HIGH PWR W/NO SPLIT OR BLEED TRIP.  OP S & LEAK CHECKS NOW GOOD, OK TO CONTINUE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1433993  SN OFF 09081 VALVE, PRECOOL OFF 03-3617-9-0001 9081 ON 29-3617-9-0001 5072.
